# SDR SWAA2021112439744

- Difficulty date: November 2, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON UPPER LATERAL FLOOR BEAM @ BS 947; LBL 26; WS 208 / CABIN FLOOR BEAM WAS FOUND CORRODED AT LBL26 WS 208. CORROSION WAS REMOVED ORIGINAL T=.140 REMOVED .039 REMAINING .101 'OUT OF LIMITS'. THE 947 TCAP WAS REMOVED AND REPLACED IAW SRM 53-70-51-2R-5. P/N 147A5504-29
